# SDR DALA2018080804618

- Difficulty date: August 8, 2018
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 61,236 hours, 28,601 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0686283) DURING INSPECTION FOUND BURNED MATERIAL OF FWD STRUT FAIRING ACCESS PANELS 431ER AND 441EL RH/LH ENGINE. ACCESS PANELS 431ER AND 441EL RH/LH WERE REPAIRED PER B-737-800 SRM 51-70-05 REPAIR 1.
